# SDR ASAA2017102722343

- Difficulty date: October 27, 2017
- Submitted: October 30, 2017
- Operation: Air carrier
- Aircraft: N537AS
- Make and model: Boeing 737890
- Aircraft serial: 35204
- Aircraft time: 22,777 hours, 6,626 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Part serial: 15760
- Condition: Failed
- Location: Lt Ram Air
- Part time: 22,777 hours, 6,626 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER ENGINE START, ON RECALL, LEFT PACK LIGHT ILLUMINATED. PACK LIGHT EXTINGUISHED ON MASTER CAUTION RESET.  ACFT GROUNDED.  PERFORMED ZONE TEMP/CONTROL BITE TEST. FAULTED THE RAM ACTUATOR. COULD NOT RESET.  R & R LT PACK RAM AIR ACTUATOR IAW AMM 21-51-21. OPS NORMAL. PACK LIGHT CLEARED.
